# SDR CALA2012031400181

- Difficulty date: March 12, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N29717
- Make and model: Boeing 737724
- Aircraft serial: 28936
- Aircraft time: 43,999 hours, 14,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Block
- Part number: S280W55516BACC50
- Condition: Corroded
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT UNDER OVERHEAD AT SEAT 27D ILLUMINATES WHEN LIGHTS TURNED OFF.  FOUND GROUND BLOCK GD3808-DC (FOR BUNDLE W4142, P/N BACC50AN16) CORRODED SEE WDM 33-51-14.  R & R'D GROUND BLOCK WITH A SERVICEABLE GND BLK.  OPS CHECKS NORMAL IAW 33-51-00.
